# SDR IPXA2015041187965

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 13,100 hours, 8,003 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: CM356
- Part serial: LOTCM356
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS, LAV AUX/MIRROR LIGHT INOPERATIVE.  RELAMPED, REF AMM 33-51-21-401.
